# SDR DL75K031062

- Difficulty date: November 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 7,359 hours, 3,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT BY FRONT GALLEY ON F/O SIDE COVER DAMAGED.  REPLACED SAME.
